Mathematische Annalen

, Volume 322, Issue 3, pp 525–535

Any 3-manifold 1-dominates at most finitely many geometric 3-manifolds

Authors

  • Shicheng Wang
    • Department of Mathematics, Peking University, Beijing, China
  • Qing Zhou
    • Department of Mathematics, East China Normal University, Shanghai, China
Original article

DOI: 10.1007/s002080200003

Cite this article as:
Wang, S. & Zhou, Q. Math Ann (2002) 322: 525. doi:10.1007/s002080200003
Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 2002